# SDR CALA2024012400211

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 69,455 hours, 30,003 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227902620451
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT DOOR FWD AND AFT SIDES CRACKED. HAECO LCQ NR 9298307/34307 REMOVED AND REPLACED 2EA SEGMENTS ON LH FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-42-11/001
